# SDR QXEA2013050900954

- Difficulty date: May 9, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER SPLICE AT FLOORBEAM -18.25 HAS CORROSION.  REMOVED TEE FITTING UPPER AND LOWER SPLICES IAW SRM 51-42-05-02-01, REV 12.3 NO CORROSION NOTED ON UPPER SPLICE.  REINSTALLED UPPER SPLICE IAW SRM 51-42-05-02-01, REV 12.  MATCH DRILLED NEW CENTER SPLICE SRM 51-40-07-02-01, REV 12.  OK TO INSTALL NEW SPLICE.  INSTALLED NEW SPLICE AND T-FITTING IAW SRM 51-42-05-02-01, REV 12.  APPLIED SURFACE PROTECTION TO AREA IAW SRM 51-25-10-02-01, REV 12.
